Join the 'Breast' group to help and get support from people like you.
We found 547 questions associated with the 'Breast' topic.
I got my implanon removed 2 weeks ago, and I've had so many side effects, I feel sick to my stomach?
Posted 16 May 2014 by • 6 answers
... most of the time, my breast and nipples are sore since then and my breast gets swollen sometimes. I even had one day where my nipples were leaking a little cloudy liquid. Just last night I had a horrible headache and I took a pain pill with caffeine, an hour later after I ate dinner my stomach ...
Posted 14 May 2013 by • 4 answers
I'm 21 I've had implanon for almost 3 years. It's due out in September 2013 it's may 2013. I've never experienced Anything like this with implanon before. My breasts are super tender, feel like I'm gunna throw up at random times of the day mostly after I eat I get a ...
Posted 25 Sep 2013 by • 1 answer
I have had it in a year and a half and I am bleeding like every few months which is normal but for the last 2 months its been more or less every other week it worries me but its also making my breasts sore I think and im not pregnant
Posted 15 Jul 2013 by • 2 answers
I took plan b on June 28th and I've had craps and breast tenderness lasting until present (July 15) how long do the side effect usually last, should I go see my doctor?
Posted 18 Mar 2014 • 7 answers
I have (attacks) times that i get a heavy feeling in my chest it starts under my left breast then turns into a very sharp pain that goes to the top of my left arm,up that side of my neck and around my jaw.It started shortly after all the other symptoms and was only in my chest but now has ...
I had protected sex then took plan b just in case. But my nipples are getting darker and Im scared!?
Posted 11 Aug 2013 by • 4 answers
I woke up the morn after i had sex with heavy tingly breast so i rushed and took plan b and it stopped. My period is supposed to start today but im scared. Maybe im overly paranoid but could i be pregnant?
Does Nuvaring make your breast tender and sore? Mine are. Should I be worried? Also, is it ok if he?
Posted 24 Jun 2014 by • 2 answers
... cums inside of me? I'm new to all of this. I'm on my ring free week but I'm just wondering in general. I hope it's ok because if not then that's no good
Posted 31 Jan 2014 by • 1 answer
I have fibrocystic breast problem the above medicine prescribed I would like know the effects and side effects of the drug?
Posted 12 days ago by • 1 answer
... recently decided to stop and did not get my shot when I was due in June. It has been almost 3 months and a week ago I spotted only once a tiny bit, since then I have had horrible cramps, my breasts are sore and feel heavy. I am hoping these are only side effects of coming off the depo. Mind you ...
Nexplanon - I would really like to take a breast enhancement pill. Would that increase the chance of
Posted 23 Aug 2017 by • 3 answers
Posted 28 Aug 2017 by • 1 answer
So, I took Plan B and almost a week later i bleed heavy for about 4days. A few days after that the tender breast kicked in. Now, a few weeks that I am suppose to have my period I was cramping. I am extremely bloated, buy i just spotted for 3days but I am still bloated. Could I have still gotten ...
Posted 20 days ago by • 0 answers
Posted 28 Aug 2017 by • 0 answers
I have been on letrozole for 18 months following chemo, radiation, and mastectomy for Stage II breast cancer (in right breast only) diagnosed in August, 2015. Since chemo, and continuing to date, I have routinely been sleeping 10 to 12 hours per night. Even after waking up to an alarm after 8 hours ...
Posted 10 Aug 2017 by • 2 answers
Posted 23 Aug 2017 by • 0 answers
I woke up one morning and noticed a small, red, very circular lump on the top, outer side of my breast. It looked very much like a spot or gnat bite. By the evening, it has got slightly bigger and hurt to touch. The following morning it had a diameter of about 1cm and then a further "redness ...